# SDR SWAA2022101452067

- Difficulty date: September 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME ABOVE L1 DOOR AT STA 312 HAS A CRACK. / [01] ACCOMPLISHED REPAIR DAMAGE IN ITEM # TTG8Q00EZGQL;[02] VERIFIED ENTRY #1 / CARLOS ZAMBRANO (TECHNICIAN); 23-SEP-2022  ACCOMPLISHED REPAIR DAMAGE IN ITEM # TTG8Q00EZGQL.;[03] VERIFIED ENTRY#2 ABOVE.
